# SDR LR7A05130

- Difficulty date: October 17, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 48,475 hours, 22,385 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Gusset
- Part number: 34318812RMT
- Condition: Cracked
- Location: Fs 980
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-6 CHECK PER HC5212, FOUND CARGO DOOR BULKHEAD LOWER ANGLE GUSSET CRACKED FS 980.  REPLACED LOWER ANGLE GUSSETT PLATE ASSEMBLY IAW SRM SMP 583 51-70 AND AC43.13-1B PARA 4-52, NR 0193.
